MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® SPINAL KITS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX® SPINAL KITS; ANESTHESIA CONDUCTION KIT
Catalog Number NLD-15597-20
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Batch record review performed by the supplier for lidocaine lot # 53432dk revealed no discrepancies that may have contributed to a complaint of this nature.The results of potency testing during final release met specification.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.The complaint could not be confirmed.
 
Event or Problem Description
It was reported that a lidocaine medication in portex® spinal kits was ineffective.No patient injury reported.

Brand Name
PORTEX® SPINAL KITS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7507904
Report Number3012307300-2018-10095
Device Sequence Number1424830
Product Code CAZ
UDI-Device Identifier20351688078688
UDI-Public20351688078688
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberNLD-15597-20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIDOCAINE